# SDR HEEA131562

- Difficulty date: June 28, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 13,175 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 407030450105
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER SHELL ASSY WAS FOUND TO BE CORRODED.   REPAIRED IN ACCORDANCE WITH FAA-APPROVED REPAIR DATA.
